# SDR A6WA201040363

- Difficulty date: May 13, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/E HAS EVIDENCE OF CHAFING REWORK CHAFING AREAS AS REQUIRE IAW REO 601R-57-60-020, REV N/C AND SRM 51-21-11, 51-25-06, 51-25-16.
